I am trapped in a relationship because even though I feel so much pain I love my boyfriend so much . I am extremely depressed. But I dont know how to talk about it. When the councellor trys I grid my teeth and feel very embaressed. I feel hopeless and have no where to look. I want to commit suicide. I know I need help but I saw my bi polar boyfriend go into the hospital for depression and they just put him back into the world a week later. There isnt much hope here. I just need to know where to turn? What to do? What pills to take?
have you considered seeing a doctor about the way you feel? They can give you anti-depressant medication which they think will most likely suit you (depending on age, type of depression etc).
It can be hard talking about your feelings especially to someone you don't know. If you find it hard just keep posting on here, it might help you alittle. Do you do anything like writing, or drawing - that might help express your feelings too.
I can imagine that it must me very stressful, that you are in a relationship with someone who also suffers from depression. Do you have any other stresses in your life like school stress or family problems or anything? Sometimes depression can also be caused by poor diet etc, do you feel that you eat well. You could also maybe ask your gp if they can test you for illnesses such as anaemia or diabetes - these illnesses are often related to depression.
I get very frustrated with drawing and writing. I regularily try but I end up riping it up. That is why I get so frustrated. It is a long story but yes I feel like there are no options left because of my family. In the past year I have lived in a shelter my mom my dad and my aunt and none are goood for me.
I think I need to see a doctor but I do not want to deal with my family and seeing a doctor. I also have no health coverage. Hum
i'm sorry your having such a difficult time at the moment.
Ok, I would suggest that if you are going to use anti-depressants, get them from your gp - don't go using someone elses medication, or ordering them non-prescribed off some internet site or something - some anti-depressants have serious adverse effects.
You can pm me if you ever feel the need to talk to someone.
Sorry i'm not much help to you...........